# SDR USAA2014011300001

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 40,501 hours, 23,190 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNKNOWN FUMES & ODOR IN FLIGHT DECK AS WELL AS CTR OF ACFT WHILE AT THE GATE.  REMOVED PAXS & CREW FROM ACFT .  COMPLIED WITH JOB CARD 26L00021001.  TROUBLESHOOT CABIN AIR QUALITY, NO FINDINGS FOUND.  NO FURTHER ACTION REQUIRED.
